# SDR DXTA2023120710265

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 6,761 hours, 4,460 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Damaged
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PARKING WITH APU RUNNING,  TRIED OPENING DOOR.  DOOR HANDLE WOULD NOT PULL UP TO OPEN. SHUT APU OFF & POWERED DOWN ACFT,  STILL WOULD NOT OPEN. GROUND PERSON OPENED DOOR OUTSIDE. TRIED DOOR AGAIN,  SAME RESULTS.  DUPLICATED DISCREPANCY, REF WIRING DIAGRAM & CHECKED WIRING FOR CONTINUITY FROM THRESHOLD TO SWITCH ON INNER HANDLE FOUND WIRING CHECKED GOOD, SWITCH & GROUND CHECKED GOOD REMOVED PCB NZ105 & METERED SYS FROM PCB CONNECTOR TO GROUND, CHECKED GOOD.  R & R DOOR MONITOR PCB, OPS CHECKED FAILED.  INSTALLED ORIG PCB.  R & R THRESHOLD WIRING HARNESS ASSY, OPS CHECKED GOOD IAW MM 52-10-00 & WDM 52-10-01.
